Mate Gerencser
Maas Group
9 Publications
2020 | Published | Journal Article | IST-REx-ID: 6359 |

On the regularisation of the noise for the Euler-Maruyama scheme with irregular drift
K. Dareiotis, M. Gerencser, Electronic Journal of Probability 25 (2020).
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
K. Dareiotis, M. Gerencser, Electronic Journal of Probability 25 (2020).
2020 | Published | Journal Article | IST-REx-ID: 7388 |

Nondivergence form quasilinear heat equations driven by space-time white noise
M. Gerencser, Annales de l’Institut Henri Poincaré C, Analyse Non Linéaire 37 (2020) 663–682.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
M. Gerencser, Annales de l’Institut Henri Poincaré C, Analyse Non Linéaire 37 (2020) 663–682.
2019 | Published | Journal Article | IST-REx-ID: 301 |

A Feynman–Kac formula for stochastic Dirichlet problems
M. Gerencser, I. Gyöngy, Stochastic Processes and Their Applications 129 (2019) 995–1012.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
M. Gerencser, I. Gyöngy, Stochastic Processes and Their Applications 129 (2019) 995–1012.
2019 | Published | Journal Article | IST-REx-ID: 319 |

Singular SPDEs in domains with boundaries
M. Gerencser, M. Hairer, Probability Theory and Related Fields 173 (2019) 697–758.
[Published Version]
View
| Files available
| DOI
| WoS
M. Gerencser, M. Hairer, Probability Theory and Related Fields 173 (2019) 697–758.
2019 | Published | Journal Article | IST-REx-ID: 6028 |

A solution theory for quasilinear singular SPDEs
M. Gerencser, M. Hairer, Communications on Pure and Applied Mathematics 72 (2019) 1983–2005.
[Published Version]
View
| Files available
| DOI
| WoS
M. Gerencser, M. Hairer, Communications on Pure and Applied Mathematics 72 (2019) 1983–2005.
2019 | Published | Journal Article | IST-REx-ID: 6232 |

Boundary regularity of stochastic PDEs
M. Gerencser, Annals of Probability 47 (2019) 804–834.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
M. Gerencser, Annals of Probability 47 (2019) 804–834.
2019 | Published | Journal Article | IST-REx-ID: 65 |

Entropy solutions for stochastic porous media equations
K. Dareiotis, M. Gerencser, B. Gess, Journal of Differential Equations 266 (2019) 3732–3763.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
K. Dareiotis, M. Gerencser, B. Gess, Journal of Differential Equations 266 (2019) 3732–3763.
2017 | Published | Journal Article | IST-REx-ID: 560 |

On stochastic differential equations with arbitrarily slow convergence rates for strong approximation in two space dimensions
M. Gerencser, A. Jentzen, D. Salimova, Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences 473 (2017).
[Submitted Version]
View
| DOI
| Download Submitted Version (ext.)
M. Gerencser, A. Jentzen, D. Salimova, Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences 473 (2017).
2017 | Published | Journal Article | IST-REx-ID: 642 |

Localization errors in solving stochastic partial differential equations in the whole space
M. Gerencser, I. Gyöngy, Mathematics of Computation 86 (2017) 2373–2397.
[Submitted Version]
View
| DOI
| Download Submitted Version (ext.)
M. Gerencser, I. Gyöngy, Mathematics of Computation 86 (2017) 2373–2397.
Grants
9 Publications
2020 | Published | Journal Article | IST-REx-ID: 6359 |

On the regularisation of the noise for the Euler-Maruyama scheme with irregular drift
K. Dareiotis, M. Gerencser, Electronic Journal of Probability 25 (2020).
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
K. Dareiotis, M. Gerencser, Electronic Journal of Probability 25 (2020).
2020 | Published | Journal Article | IST-REx-ID: 7388 |

Nondivergence form quasilinear heat equations driven by space-time white noise
M. Gerencser, Annales de l’Institut Henri Poincaré C, Analyse Non Linéaire 37 (2020) 663–682.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
M. Gerencser, Annales de l’Institut Henri Poincaré C, Analyse Non Linéaire 37 (2020) 663–682.
2019 | Published | Journal Article | IST-REx-ID: 301 |

A Feynman–Kac formula for stochastic Dirichlet problems
M. Gerencser, I. Gyöngy, Stochastic Processes and Their Applications 129 (2019) 995–1012.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
M. Gerencser, I. Gyöngy, Stochastic Processes and Their Applications 129 (2019) 995–1012.
2019 | Published | Journal Article | IST-REx-ID: 319 |

Singular SPDEs in domains with boundaries
M. Gerencser, M. Hairer, Probability Theory and Related Fields 173 (2019) 697–758.
[Published Version]
View
| Files available
| DOI
| WoS
M. Gerencser, M. Hairer, Probability Theory and Related Fields 173 (2019) 697–758.
2019 | Published | Journal Article | IST-REx-ID: 6028 |

A solution theory for quasilinear singular SPDEs
M. Gerencser, M. Hairer, Communications on Pure and Applied Mathematics 72 (2019) 1983–2005.
[Published Version]
View
| Files available
| DOI
| WoS
M. Gerencser, M. Hairer, Communications on Pure and Applied Mathematics 72 (2019) 1983–2005.
2019 | Published | Journal Article | IST-REx-ID: 6232 |

Boundary regularity of stochastic PDEs
M. Gerencser, Annals of Probability 47 (2019) 804–834.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
M. Gerencser, Annals of Probability 47 (2019) 804–834.
2019 | Published | Journal Article | IST-REx-ID: 65 |

Entropy solutions for stochastic porous media equations
K. Dareiotis, M. Gerencser, B. Gess, Journal of Differential Equations 266 (2019) 3732–3763.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
K. Dareiotis, M. Gerencser, B. Gess, Journal of Differential Equations 266 (2019) 3732–3763.
2017 | Published | Journal Article | IST-REx-ID: 560 |

On stochastic differential equations with arbitrarily slow convergence rates for strong approximation in two space dimensions
M. Gerencser, A. Jentzen, D. Salimova, Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences 473 (2017).
[Submitted Version]
View
| DOI
| Download Submitted Version (ext.)
M. Gerencser, A. Jentzen, D. Salimova, Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences 473 (2017).
2017 | Published | Journal Article | IST-REx-ID: 642 |

Localization errors in solving stochastic partial differential equations in the whole space
M. Gerencser, I. Gyöngy, Mathematics of Computation 86 (2017) 2373–2397.
[Submitted Version]
View
| DOI
| Download Submitted Version (ext.)
M. Gerencser, I. Gyöngy, Mathematics of Computation 86 (2017) 2373–2397.